# SDR SWAA2021032355748

- Difficulty date: March 3, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN AFT UPPER EDGE CHAFED LEF HAND SIDE / DORSAL FIN AFT UPPER EDGE LEFT HAND SIDE CHAFING WAS REPAIRED IAW SRM 51-70-05-2R-6
